# SDR USAA2009021890367

- Difficulty date: February 18, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 1,908 hours, 637 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Transistor
- Part number: JANTX2N6796
- Condition: Faulty
- Location: Lgciu
- Component: Lgciu
- Component part number: 664700500A4D
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOG PAGE 8209449 - FLT 1543 CLT-SEA - EMERGENCY LANDING - LANDING GEAR FAILED TO EXTEND. NO DOWN INDICATION ON LANDING GEAR PANEL OR WHEEL ECAM PAGE. CAPTAIN HAD TO DO A MANUAL GEAR DOWN AND DECLARED AN EMERGENCY. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL INTERFACE UNIT.
